Get your Health question answered in 3 easy steps

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My mother is suffering from bone tb, please help

hi! my mother is suffering from bone tb. she is undergoing treatment for thr same. bt recently she hs developed pain in feet and a bit of swelling. initially she used to have pain in hand and pelvic region which even went on to lack of hand movement. bt after detection of disease and medication th hand movmnt is gradually returning to normal.. bt i want to know th reasn of swellng and pain in feet inspite of 5 months medication ?
Mon, 17 Oct 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hello.Welcome.There can be several reasons for the swelling in feet.Commenest being Anemia with hypoproteinemia,uncontrolled hypertension,Kidney involvement etc.Consult your physician for identification and treatment of your mother's problem.Good luck.
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Welcome to health care magic forum
As she is responding to treatment ,treatment should be continued.Swelling & pain in feet can be due to many reason including side effect of drugs .So consult the treating doctor.Keel the foot end of bed raised while sleeping .it will reduce swelling.
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, I am Kiran Bala and 49 years old. Right now I am on medication for Bone Tv Gastric problems. Using the following medicines. Macfolate Plus capsules daily @10 PM (course for around 18 months) R-Cinex daily before breakfast and PYRI-10 breakfast (course for 18 monthss). I was suffered with this problem continuously to Last year 19 june to this year 2014. I was helpless and there is no recovery so please Help me doc. Othere wise I am going to die.

doctor1 MD

firstly,i would like to say you thanks very much!to come to my point, my family is suffering of TB, Already 5 of my family are deceased of it and still transferring to the rest of us.Even they go to hospitals the medicine is for nothing,no one can safe his life.now i need you to answer me the following questions, *Is TB genocide?that can be transfered from generation to generation? *If it became chronic how it can be treated? *how we can continue our life? *what do you conclude about the life of the family,if you know any organizations that can help the family in re-establishing its life?

doctor1 MD

Hi, may i ask you a question My mother is a diabetic is 73 years old and suffering from TBin bone being treated in sagar hospital in bangalore.she is lost ,she is going into depression.though clinically she is improving she is only moaning loudly please help

Recent questions on  Methadone

doctor1 MD

My 91 year old aunt was given a prescription for methadone hcl 5mg tablets for pain in her knee and hip, since replacement surgery is not an option. She was previously managing the pain with Advil. She has a half of a martini every day and wants to know if she must stop having her daily cocktail if she is going to take this medicine. Thank you.

doctor1 MD

Hey, i was Treated for Ghonorrea twice, i did eurine and blood samples and they seem to come back negative. I still get symptoms for ghonorrea and am very nervous because i was diagnosed about 3 years ago . And Swelling and soarness in the ephydimis still occur .

doctor1 MD

Hi Doctor, Thank you for such service first of all. I am a 23 year old male having this issue or concern for about almost 2 years. It first started during the summer before the past one with pain on my right testicle and constipation. I looked around online and I see that constipation may cause testicular pain. At the beginning the pain was on the right top of testicle and side. It was not a 24/7 pain. it comes goes. but most of the day around 90% of the time I had pain. Since I did not have insurance I did not consult with the doctor. I did take home remedies such as prune juice, dates, and sometime tried dulcolax for the constipation, eventhough it did not work as I needed. Once I got the insurance about a year later I went to the doctor, but testicle pain was not bad as it was before but constipation got worse. Once I did couple of appointments with the doctor he prescribed me to do a colonoscopy and result came back negative. They said it is IBS. Since I had/have gas trouble also they did endoscopy only thing it showed on the endoscopy was some marks were on my beginning of the throat. He took a biopsy of it and result came back negative. Also we did ultrasound of the abdomen and it came back negative as well. Once the testicle pain came back again my doctor prescribed me to a urologist and he did a physical examination and told there is an infection on my epididymis. prescribed me sulfamethadoxale tmp ds for three weeks and it didnt satisfy what my problem. He then did a ultrasound and only thing he found out was there is extra fluid but that is something not worry about and that is not the reason of your pain I am worrying about. About the sexual activity. Due to my backpain, One time I went to spa where they offered masterbation I received it. with my gf I just had oral sex. So since this is something I was worrying about urologist did test for chlamydia and gonorrhea and both result came back negative. I have lost around 15 pounds from the day I saw my physician and I was in so much worried and tensed during these days.
As of now my condition is this, sometimes i get narrow bowel movement(amount of total stool- only a little), sometimes thick one in the beginning and small pieces after that, sometimes I have abdominal pain, left side of my stomach feels something blocking there, gas, bloating(not always but quite often). Mucus on my stool(some time)
Urination- sometimes too often, when I push hard to go to bathroom I have clear discharge from my penis, 3-5 times I have seen white mucus in my urine. some times I have seen my urine is cloudy. When I go to bathroom in the morning, I have seen that my testicle gets larger and feels that all the fluids filled in there that is really uncomfortable. I feel pain or discomfort on right side of the groin it only happens some times and feel pain and discomfort behind the testicle. I do have gas/bloating. I do have a doubt if I lost appetite or not.
Any kind of inputs are appreciated in advance.
Thanks.

doctor1 MD

I have been in Methadone Treatment for 6 Months and have a plan to slowly get off of the Methadone. But i have had to deal with a brutal cycle of constipation. It is to the point now that i bleed from the rock hard stool stretching my rectum. How can i soften my stool? When i feel like i need to go i will use Vaseline, as well Vaseline Suppositories and it still bleeds every time. It Bleeds enough to make the water completely dark pink.If there is no way to soften my stool then what should i use to try and heal my rectum where the bleeding occurs? Thank you for your time. Ben from Arkansas.

doctor1 MD

I'm a 76-year-old female with thinning hair. I used 5% minoxidil for a year and had hair regrowth with no side effects. I suddenly got large red stinging patches in places across my face. Stopped using minoxidil 2 months ago but the patches recur...

doctor1 MD

My husband, 83, has had dementia ( primary progressive aphasia ) for 13 years. After bout w/pheumonia almost six months ago, I was advised to keep him in bed. Although he hasn't developed pressure sores/skin problems, he quickly became much...

doctor1 MD

I recently stopped taking Methadone (Aug 19) as per my Dr. He helped me slowly get off and I appreciate it so much. I have fibromyalgia and have been on Hydrocodone/ Acetaminophen 10/325 for over 15 yrs. My problem is that this dosage is no longer...